# SDR AALA20071112

- Difficulty date: June 15, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 22241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS IN TAIL COMPARTMENT INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS IN TAIL COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
